# SDR YENA20091229186

- Difficulty date: December 27, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 2,400 hours, 1,422 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AW1AF
- Part serial: A81407
- Condition: Faulty
- Location: Tat
- Part time: 2,400 hours, 1,422 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 915 BOS-JFK AOA 1 CAUTION MESSAGE AND SMELL OF SLIGHT BURNING PLASTIC, TURNED RECIRC FAN OFF SMELL DISAPPEARED.  REG LOG PAGE 688966 AND 688967, REMOVED AND REPLACED NR 1 TAT PROBE AND CONNECTOR AS PER AMM 34-15-02 AND SPWM 20-21-20.
